Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Looking for help and support


[jo...]

Recommended Posts

Was taking 1.5 mg a day spread between 3 .05 kolonipin daily for around 60 days and .1 colonidine Doctor switched me to librium to a 10 day taper and got off everything around 4 months ago. The first few weeks were very tough I used magnesium taurine and skullcap to help and they were helping gradually. Last week I took an antihistamine for allergies benadryl and since then that night I got no sleep and everyday its been getting worse and worse no sleep panic attacks throughout the day heart palpitations exaustion nerve pain its the worse hell. I really need advise and some support.
Link to comment
Share on other sites

Hi jordann84,

 

I'm sorry to hear things have gotten bad again, our central nervous system is so sensitized during this process we react negatively to things we've not ever had problems with.  One of our moderators just went through this with an antihistamine, I'll let her know so she can drop by to give you the benefit of her experience.

 

Its been so long since I recovered I have difficulty remembering details of my recovery, but just think about that for a moment.  I can remember some specifics but I can no longer feel the pain and agony, some worry about PTSD but I've found that what I feel the most is gratitude to be well again and humility around those who are still suffering.

 

I'm hoping your relatively short time on the drug will mean a faster recovery but we just don't know who will suffer and for how long.

 

Pamster

Link to comment
Share on other sites

jordann84:

 

Oh boy can I relate to this one. I'm in my 7th month post jump and I felt a really good shift last month. Obviously I've been having the usual windows /waves..but ....

allergy season started for me. I took my usual generic claritin. It threw me into a horrible wave..within hrs felt depressed, SI, crying non-stop. then I became so sleepy but it felt more like drugged (and it was a non-drowsy med...). As I felt into a semi-sleep, I had such bad air hunger it felt like a baby elephant was on my chest. So many of my acute symptoms came rushing back. It's been 2 weeks since I last took it and I'm kind of clawing my way back now, but am still struggling. Last night was the first "decent" sleep I've had since. So discouraging as it feels like a huge setback.

 

Whats weird is I was able to use hydroxyzine (antihistamine) in acute for a little bit bc of sleep issues. But I never took it after month one. Wow how much things can change!

 

Another member on here who is quite knowledgeable informed me that anti-histamines are technically a cns depressant. So that explains a lot.

It was astounding as I have literally taken claritin for 20 years no problem. It just goes to show how sensitive we are for quite awhile after benzos.

So I now know if I venture towards any seemingly harmless med/supplement I will do a very baby dose first to "try" it. But honestly I 'm staying clear of everything for like a year because of this - but thats just me.

 

So...We know how to do this. We've gotten through these symptoms before and we will again. The body will continue to heal. I've had to remind myself of this a lot in the past weeks. I'm so sorry you went through this, but honestly you've brought me comfort bc not many have had our experience with this.

Some ppl get revved up, but aren't totally thrown into acute like symptoms from it.

 

BTW..the vibrations have finally stopped, as well as the intense vertigo, panic attacks in my sleep, and I had a chunk of time with a little energy today. So this is all a good sign that I'm going back in the right direction. You will too. I know the other stuff will eventually diminish too. :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...